# SDR C2XA99IA055

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12048716001
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG C-CHECK INSPECTION, FOUND TOP AFT RAIL SUPPORT BRACKET FOR CARGO DOOR CRACKED.  REPLACED TOP AFT RAIL SUPPORT BRACKET.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
